MAUDE Adverse Event Report: SPINAL KINETICS LLC M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS LLC M6-C; ARTIFICIAL CERVICAL DISC
Model Number 6L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Information provided states that patient implanted with m6-c reported pain.Osteolysis was discovered on x-ray.The implant was removed.
 
Additional Manufacturer Narrative
Rmf 0003 rev.35 line 12.73.4 - resorption or osteolysis, without infection/infected.Abscess/infected cyst, leading to surgical intervention with explanation.Rmf 0003 rev.35 line 12.75 - device explanted.The rmf files were reviewed and no risks identified.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS LLC
501 mercury drive
sunnyvale CA 94085
Manufacturer (Section G)
SPINAL KINETICS LLC
501 mercury drive
sunnyvale CA 94085
Manufacturer Contact
ehab esmail
501 mercury drive
sunnyvale, CA 94085
MDR Report Key15180508
Report Number3004987282-2022-00055
Device Sequence Number6302148
Product Code MJO
UDI-Device Identifier00812388030032
UDI-Public00812388030032
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number6L
Device Catalogue NumberCDL-637L
Device Lot Number6538
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexMale
Patient Weight88 KG